MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 2-LUMEN 4 FR X 5 CM; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CVC SET: 2-LUMEN 4 FR X 5 CM; CATHETER PERCUTANEOUS
Catalog Number CS-12402
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "(b)(6) 2026, (b)(6) medical center reported that leakage occurred in the central venous catheter (cvc) after its implantation in the patient's body." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Event or Problem Description
It was reported that "(b)(6) 2026, shanghai children's medical center reported that leakage occurred in the central venous catheter (cvc) after its implantation in the patient's body." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
Qn# (b)(4).Section d.4.-udi# corrected to (b)(4).The customer returned one 2-lumen 4 fr × 5 cm catheter for analysis.Signs of use were observed on the extension lines and the juncture hub.Initial visual examination of the catheter did not identify any defects or anomalies.The catheter was functionally tested and performed as intended, with no issues observed during testing.The catheter body length measured 52 mm, which is within the specification limits of 45.2mm -55.6mm per catheter product drawing.The catheter body outer diameter measured 0.055", which is within the specification limits of 0.054" - 0.058" per catheter extrusion product drawing.The catheter was functionally tested per the instructions for use (ifu).The ifu provided with this kit instructs the user, "flush each lumen with sterile normal saline for injection to establish patency and prime lumen(s)".No leaking or blockages were observed when all two lumens were flushed.The returned catheter was then tested per bs en iso 10555-1 section 4.7.1 (amrq-000071 rev.17) which states that there shall be no liquid leakage in the form of one or more falling drops when pressurized to 300 kpa for 30 seconds.The device was connected to lab leak tester and pressurized to 300 kpa for 30 seconds with the distal end occluded.The extension lines were connected individually to the leak tester, and when pressurized, no catheter backflow or leaks were detected from any portion of the catheter, which indicates no inter-lumen crossover was observed.Based on this testing, the customer issue could not be reproduced with the returned sample.A manual tug test confirmed that the extension lines were secure within their respective luer hubs.A device history record review was performed, and no relevant findings were identified.The ifu provided with the kit informs the user, "do not secure, staple and/or suture directly to outside diameter of catheter body or extension lines to reduce risk of cutting or damaging the catheter or impeding catheter flow.Secure only at indicated stabilization locations." the report of a leaking catheter body was not confirmed through investigation of the returned sample.Visual examination did not ide ntify any defects or anomalies.All lumens passed functional leak testing performed per iso 10555-1 and no evidence of leakage, backflow, or inter-lumen crossover was observed with any of the lumens.A device history record review was performed, and no relevant findings were identified.Based on the customer report and functional testing of the sample received, no problem was found with the returned device.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW CVC SET: 2-LUMEN 4 FR X 5 CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24291341
Report Number3006425876-2026-00114
Device Sequence Number9388384
Product Code DQY
UDI-Device Identifier30801902124310
UDI-Public(01)30801902124310(11)240529(17)290430(10)71F24E1049(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCS-12402
Device Lot Number71F24E1049
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/28/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Supplement Date Received by Manufacturer02/18/2026
Initial Report FDA Received Date02/09/2026
Supplement Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown